# SDR AUS20011394

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: 10401678
- Condition: Worn
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S6LN1227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE CAM WORN BEYOND LIMITS.
